MathSciNet Relay Station
MathSciNet bibliographic data
MR1068824 65T20 (65G05)
Calvetti, Daniela A stochastic roundoff error analysis for the fast Fourier transform. Math. Comp. 56 (1991), no. 194, 755–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement